# SDR CA991210028

- Difficulty date: October 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Lt Wing
- Component: Ge, CF343A1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LIGHTNING STRIKE ON LEFT SIDE OF FUSLAGE.  FOUND LEFT ICE DETECTOR TRAILING EDGE DAMAGE AND EVERY 9-10 INCHES RIVET HEAD BURNT ALL THE WAY BACK TO LEFT WING.  BURNS WITHIN LIMITS EXCEPT UNDER WINSHIELD.  RIVETS REPLACED.
